

2015 GBIS Technical Conference

With a Meet & Greet Event

Atlanta, GA

When: Friday, August 14th 6:30 p.m.-8:30 p.m. Where: Courtyard Atlanta Executive Park/Emory

When: Saturday, August 15th 7:30 a.m.-5:00 p.m. Where: Children's Healthcare Office Park

The event will offer educational, networking and personal development opportunities to help expand your expertise, increase your department productivity and much more. Vendors will be demonstrating the latest in medical equipment technology and will be available to answer any and all questions. There will be a Meet and Greet Event prior to the conference and several door prizes to give away. Funds from this event will be used for meals, charities and operating expenses. Vendors are asked to contribute to the co-sponsorship events to help keep costs down.

Event Fees:

Hospital Employees: Free Participants: \$ 0.00

Corporate Members: \$ 300.00 (membership renewal included) Non Members: \$ 450.00 (includes membership)

Motivational Guest Speaker: Jeffrey Smoot, Ph.D.



Jeffrey Smoot originally from Chicago, started in Biomedical Technology in 1988. Upon Moving to Atlanta in 1996 Jeff worked for Grady Healthcare, and then as a Y2K Consultant and finally at Wellstar Health System. At Wellstar, he was a Senior Biomedical Technician and later a Cardiovascular Information Systems (CVIS) and Picture Archiving and Communication Systems (PACS) administrator. His specialty was Cardiology integrated networks. Jeffrey Smoot has an Associates in Electronics Technology, Associates in Biomedical Technology, Bachelors in Information Technology, MBA in Healthcare Management/Project Management, a Certified Scrum Master, He has been trained in leadership skills through the Dale Carnegie Institute, and he has earned a PhD in Computer Science from Colorado Technical University. His research has been in the area of Augmented Reality, Touchless Gestural Interfaces, Virtual worlds and how they can be used for medical equipment to reduce nosocomial infections. Dr. Smoot is the founder and Chief Scientist/ Researcher at Interactive Healthcare Designs, which develops these technologies for healthcare. He is an Edison Medical Innovations participant and a Professor in Healthcare Informatics at Trident University International.

Hotel Reservations:

Courtyard Atlanta Executive Park/Emory, 1236 Executive Park Drive, Atlanta, GA 30329 Call: 404-728-0708 or Visit: http://www.marriott.com

(Use group code GBIS for discount) Deadline July 24, 2015.

Discount Rates: \$95.00 per night.

Children's Healthcare Office Park 1600 Tullie Circle Atlanta, GA 30329

Register online by clicking here. http://www.gbisonline.org

2015 GBIS Technical Conference

Pre-Schedule of Event

Friday, August 14, 2015

3:30pm-6:00pm	Conference & Vendor Exhibit Setup
	2015 conference committee and vendors will setup for the conference.
6:30pm-8:30pm	Meet & Greet Event – GBIS Board of Directors
	Come have a good time socializing and networking with fellow healthcare professionals. Food and
	beverages will be provided at the headquarters hotel.

Saturday, August 15, 2015

7:30am-8:30am	Registration/Breakfast/ Coffee/ Exhibit Hall
8:30am-9:00am	Welcoming Statement – Children's Healthcare/ GBIS
9:00am-11:00am	2 Hour Sessions I
Class Room 1	CBET Certification Review - Dr. Mike O'Rear, Biomedical Education Services
	This review course will cover all sections of the CBET certification test. An update from the USCC will be
	presented and the AAMI CD will be used and practical exams will be covered.
Class Room 2	Anesthesia Machines Service - Melba Lawrence, GE Medical Systems
	This class will cover the theory of operations and troubleshooting technics for in-house biomeds to use to
	reduce maintenance costs for the hospital.
9:00am-10:00am	1 Hour Session I
Class Room 3	Fundamentals of IV Pumps - Doug Forbes, Pronk Technologies
	This class will cover the basic fundamentals for maintaining, servicing and preventive maintenance
	requirements for IV Pumps.
10:00am-11:00am	1 Hour Sessions II
Class Room 3	Proper Electrical Safety Testing - Michael Cameron
Class Koolii 5	This class covers the basic methods and requirements for performing electrical safety testing along with
	proper documentation.
	proper documentation.
11:00am-12:00pm	Exhibitor Hall Open/ Class Room 5
11.00am-12.00pm	Exhibitor Han Open/ Class Room 5
12:00am-1:00pm	Luncheon/ Guest Speaker/ Door Prizes
12.00am 1.00pm	Euncheon Guest Speaker/ Door Trizes
1:00pm-3:00pm	2 Hour Sessions III
Class Room 1	Anatomy and Physiology - Dr. Charles McDonald, Chattahoochee Technical College
Class Room 1	This class will focus on a review of the Anatomy and Physiology section of the CBET exam.
Class Room 2	Networking Information Systems - Glen Stone, Central Georgia Technical College
	Topics covered include but not limited to networking protocols, network design and implementation,
	wireless networking, troubleshooting, support and security. Allocating & managing IP addresses of the
	embedded systems within modern equipment.
1:00pm-2:00pm	1 Hour Class Sessions III
Class Room 3	DNA Testing & Equipment Used - Dr. Jackson, Children's Healthcare of Atlanta
	This course will cover DNA extracting procedures and how important it is to maintain the equipment used.
2:00pm-3:00pm	1 Hour Class Session IV
Class Room 3	Modern Technology for EEG Service Training Mike Cameron, Children's Healthcare of Atlanta
	Course will cover the basic EEG operations and service in providing lead placement, waveforms,
2.00	troubleshooting and other aspects to conducting an excellent EEG outcome.
3:00pm-4:00pm	1 Hour Class Sessions V
Class Room 1	Clinical Aspects of Ultrasound System Diagnostics - Deborah Rosech, Philips Medical Systems
	Leverage new tools and ideas to become more efficient in the troubleshooting process. This course is geare
	towards the Philips iU22/iE33 and GE Logig/ Vivid E9.
Class Room 2	CMMS Interface – Past Present Future - Gus Sakis, MediMizer
	This class will focus on the evolution of linking CMMS to other apps like test equipment, bar coding,
	RTLS, etc. And what may come in the future.
~ ·	Cyber Security in Healthcare – Matt Farzaneh – Southern Regional/ Emory Healthcare Systems
Class Room 3	
Class Room 3	This course will express the need and methods on how to ensure medical devices and medical records are secure from other networks.

2015 GBIS Early Bird Sponsors







Sponsors of this event have proven their dedication to serving the state of Georgia by going above and beyond the call of a sell or service agreement. We want to note a special thank you to the sponsors that registered early. All vendors will be pictured on our website at a later date. A Meet & Greet Event will be hosted at the Courtyard Atlanta Executive Park/Emory Friday August 14, 2015, 6:30p.m.-8:30p.m. Food and beverages will be served.





























Special Instrutions:

Shipping Address:

Children's Healthcare of Atlanta 1001 Johnson Ferry Road Atlanta, GA 30342

Attn: Emmanuel King, Clinical Engineering

Hotel Reservations:

Courtyard Atlanta Executive Park/Emory, 1236 Executive Park Drive, Atlanta, GA 30329 Call: 404-728-0708 or Visit: http://www.marriott.com (Use group code GBIS for discount) Deadline July 24, 2015. Discount Rates: \$95.00 per night.

Meet & Greet Event:

6:30p.m. - 8:30p.m. Friday August 14, 2015

Courtyard Atlanta Executive Park/Emory 1236 Executive Park Drive, Atlanta, GA 30329

Food and beverages is provided by our sponsors.